.Now Doctor prescribed me defcort 6 for 1 week( three times per day). Might be skin allergic will be gone.. is there any side effect of it as it is steroid.. if yes, then what kind of precaution should i need to take. ...
I m 65 yrs old.for the last 15 months I m having breathing problems. I was prescribeddefcort30 for three days defcort 12 for three days abd defcort 6 for three days and then repeat of course. Basically I ...
Hello Sir my age is 30 years and i am having neck pain and now my pain is moving in my arms too .....doctor has prescribed me defcort 18 mg ........and when i visited chemist to purchase his reaction make ...
in the morning. docters say it is allergic cough. defcort was prescribed along with asthlin. cough does get better but comes back again after a month or so. what should i give him. can defcort b given every month? ...
Is there any side effects of Defcort30 mg and if yes then is there any antidose for the side effects i am taking Defcort30 mg for lungs fibroses and Arthritie
I really appreciate your concern!
It is a steroid preparation with the following side effects:
Increased blood sugar, increased weight gain
Ulceration in the stomach or intestine
Muscle weakness & thinning of bones.
Pimples, bruising, stretch marks
Avoid long-term use of this medication & abrupt withdrawal.
Avoid contact with people with infections that can be spread to othe
I have two white patches on right cheek around my nose and lips,doctor prescribed nuforce and bevon then tacvido and defcort30
Thanks for asking in healtcaremagic forum
I appreciate your concern. White patches may be due to fungal infection/vitamin deficiency/ dryness of skin. There are other reasons for white patches with decreaed sensation. Any ways follow your doctor advice for relief. All the best.
I am a reumatoid patient for past 5 yrs
I was using predmet so far. Now my doctor has changed it to DEFCORT 3 mg
What does that indicate is my disease worsened
Hi,thank you for the interest you are showing to HCM.It is said that you are a rheumatoid patient andyou are on predmet.Prednisolone is a corticosteroid drug and if used for a prolonged period may cause toxic effects like diabetes mellitus,hypertension,osteoporosis,cushingoid syndrome etc.,and hence to lessen the bad effects the drug might have been changed to Deflazacort as it is less toxic.